# SDR CA040423007

- Difficulty date: April 16, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Engine: Ge CF341A
- System (JASC): 3418 · Stall Warning System
- Part: Potentiometer
- Part number: 600591541
- Condition: Intermittent
- Location: Aoa Transducer
- Component: Aoa Transducer, Conrac
- Component part number: 600591541
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF ROTATION, THE STICK SHAKER ACTIVATED ON THE LOW LEVEL, THE STALL PROTECT SYSTEM (SPS) WARBLER  SOUNDED, THE SPS FAIL LIGHTS WENT TO A FLASH CYCLE AND THE STALL PUSH LIGHTS ACTIVATED. THE LT SPS NEEDLE WAS SWINGING BACK AND FORTH INTO THE STALL RANGE OVER AN APPROXIMATELY A 60-DEGREE ARC.  MEANWHILE THE RT INDICATOR WAS INDICATING A NORMAL AND STEADY FLIGHT REGIME.  WHILE AIRCRAFT WAS RETURNING FOR LANDING THE WARNING CONTINUED WITH OCCASIONAL PAUSES UNTIL TOUCHDOWN. TROUBLESHOOTING INDICATED FLUCTUATING RESISTANCE VALUES AT THE INDICATOR WITH NO MOVEMENT OF THE VANE. THE VANE ASSEMBLY WAS REPLACED AND THE LATERAL ACCELEROMETERS ADJUSTED WITHIN LIMITS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
